Let be a closed, minimal symmetric operator from a Hilbert space into with domain not dense in . Let also be a correct selfadjoint extension of . The purpose of this paper is (1) to characterize, with the help of , all the correct selfadjoint extensions of with domain equal to , (2) to give the solution of their corresponding problems, (3) to find sufficient conditions for to be positive (definite) when is positive (definite).
"Correct selfadjoint and positive extensions of nondensely defined minimal symmetric operators." Abstr. Appl. Anal. 2005 (7) 767 - 790, 26 September 2005. https://doi.org/10.1155/AAA.2005.767